# SDR UALA2009082702684

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 54,814 hours, 19,259 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CEILING & PANEL UNSECURE, RTFL.  INSPECTED AREA AROUND OVERWING EXITS AND FOUND DAMAGE ON TOP OF OVAL MAIN DISTRIBUTION DUCT BETWEEN ROWS 17 AND 18.  REMOVED PLENUM NOZZLE ASSY UNDER DISTRIBUTION DUCT SECTION FROM ROW 17 TO 19.  REMOVED DAMAGED DUCTS BETWEEN ROWS 15 TO 19. BEGAN INSTALLING 2 EA NEW DUCT ASSY'S AT ROWS 15 THRU 19, DUCT HARDWARE IS INSTALLED AND SECURE. HOSES INSTALLED BUT NOT YET SECURE.  NEED SPLICES INSTALLED. INSTALLED END CAPS FOR UNUSED HOSE CONNECTION.  FINISHED INSTALLATION OF DUCTS.  ACFT DETERMINED OK FOR REV SVC.
